Alert archive / Utah / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 73, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 21, 2022, 2:32 PM MDT for Salt Lake County, Tooele County, Utah County, Utah. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2022, 2:32 PM MDT (20:32 UTC)
- Expired
- Sep 21, 2022, 3:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Salt Lake County, UT, Tooele County, UT, Utah County, UT
The radar
The Salt Lake City radar (KMTX), 67 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 12:19 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 2043 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
373
WUUS55 KSLC 212032
SVRSLC
UTC035-045-049-212100-
/O.NEW.KSLC.SV.W.0073.220921T2032Z-220921T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
232 PM MDT Wed Sep 21 2022
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Western Salt Lake County in northern Utah...
West central Utah County in northern Utah...
East central Tooele County in northern Utah...
* Until 300 PM MDT
* At 232 PM MDT, a severe thunderstorm was located over Ophir, or 13
miles southeast of Tooele, moving north at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Salt Lake City, West Valley City, Tooele, West Jordan, South
Jordan, Herriman, North Salt Lake, Stansbury Park, Cedar Fort,
Ophir, Kearns, Salt Lake City International Airport, Magna, Bingham
Canyon Mine, Oquirrh, Tooele Army Depot South, Camp Williams,
Fairfield, Copperton and Lake Point.
This includes Interstate 80 in Utah between mile markers 96 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4085 11195 4083 11194 4027 11210 4030 11234
4080 11229 4078 11226 4084 11216 4087 11209
TIME...MOT...LOC 2032Z 188DEG 44KT 4037 11222
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRK1 follow-up statement
414
WWUS55 KSLC 212048
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
248 PM MDT Wed Sep 21 2022
UTC049-212058-
/O.CAN.KSLC.SV.W.0073.000000T0000Z-220921T2100Z/
Utah UT-
248 PM MDT Wed Sep 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL UTAH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
LAT...LON 4085 11195 4083 11194 4046 11205 4048 11232
4080 11229 4078 11226 4087 11209
TIME...MOT...LOC 2048Z 188DEG 44KT 4057 11218
$$
UTC035-045-212100-
/O.CON.KSLC.SV.W.0073.000000T0000Z-220921T2100Z/
Salt Lake UT-Tooele UT-
248 PM MDT Wed Sep 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR WESTERN SALT LAKE AND EAST CENTRAL TOOELE COUNTIES...
At 248 PM MDT, a severe thunderstorm was located near Bingham Canyon
Mine, or near Tooele, moving north at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Salt Lake City, West Valley City, Tooele, West Jordan, South Jordan,
Herriman, North Salt Lake, Stansbury Park, Kearns, Salt Lake City
International Airport, Magna, Bingham Canyon Mine, Oquirrh,
Copperton, Lake Point, Erda and Antelope Island State Park.
This includes Interstate 80 in Utah between mile markers 96 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4085 11195 4083 11194 4046 11205 4048 11232
4080 11229 4078 11226 4087 11209
TIME...MOT...LOC 2048Z 188DEG 44KT 4057 11218
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 12:56 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 21, 12:56 PM MDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1256 PM MDT Wed Sep 21 2022
.SYNOPSIS...Severe thunderstorms and flash flooding are likely
across portions of the state today. High pressure will build into
the area for the end of the week and through the weekend.
&&
.DISCUSSION...
All the focus in the short term remains on the this afternoon
through this evening period where multiple weather hazards ranging
from flash flooding to thunderstorms with strong to damaging
winds are possible. Much of southeastern Utah is outlooked with a
moderate risk (category 3 of 4) for flash flooding through this
evening, and a Flash Flood Watch is in effect. Meanwhile, much of
western and northwest Utah is outlooked for a marginal (1 of 5) to
a slight (2 of 5) risk of severe weather, with damaging wind
gusts from thunderstorms being the primary hazard type. A Severe
Thunderstorm Watch is in effect for much of western and Northern
Utah through this evening.
A large upper-level low centered over Northern California is
moving slowly eastward today while deep subtropical moisture is
advecting northward across the state ahead of the trough, with
the deepest moisture in place over southeastern Utah. Meanwhile,
deep layer ascent and shear is increasing over western and
northwestern Utah ahead of the trough, with an area of 50 to 60
knots of shear spreading across the state. The large area of
ascent across southwestern utah will support numerous to
widespread shower and thunderstorm development this afternoon. The
special 18Z sounding from KSLC is indicative of the environment,
with 500-1000 J/kg of CAPE, deep layer sheer to 50 knots. With
this organized thunderstorms are expected with rotating updrafts
capable of producing large hail and damaging wind gusts.
Otherwise, farther south and east, deeper layer moisture, with PW
values over 1 inch will support very efficient rain processes, as
much of that moisture is available lower in the lower levels with
dew points in the mid to upper 50s across southern and eastern
Utah. Heavy rainfall over sensitive slot canyons and normally dry
washes will make flash flooding likely over several basins in
southern Utah this afternoon and evening.
Thunderstorms are expected to diminish in coverage overnight
tonight as instability for daytime heating wanes, bringing an end
to the multi hazard event. The upper level trough axis will still
not pass the forecast area until during the day on Thursday. While
most of the moisture will be swept out to our east tomorrow, there
will remain some showers and thunderstorm chances across eastern
Utah, although not with the same coverage of voracity as today.
Through the weekend and into much of next week, quiescent and
seasonable weather conditions will return. A ridge will redevelop
to our west this weekend, and then slowly build eastward across
the area through early next week. This will largely keep the
forecast area under dry northwesterly flow. By mid to late next
week, as the ridge axis shifts to our east, there is a chance for
some return of moisture and therefore isolated to scattered
showers and thunderstorms.
&&
.AVIATION...KSLC...Showers and thunderstorms with the potential for
gusty and erratic winds, heavy rain, and hail will be possible until
around 00z. Otherwise isolated to scattered showers and storms will
be possible until around 06Z. Winds will primarily be out of the
south before switching to northerly winds tomorrow around 18Z.
Predominantly VFR conditions expected for the period with the
potential of getting MVFR conditions when a storm is overhead.
.REST OF UTAH AND SOUTHWEST WYOMING...Showers and thunderstorms with
the potential for gusty and erratic winds, heavy rain, and hail will
be possible until around 00z. Otherwise isolated to scattered
showers and storms will be possible until around 06Z for most of the
CWA. Scattered storms are possible through mid-morning for central
and southern UT. Primarily southerly winds expected before switching
to diurnal wind changes overnight and into tomorrow. Predominantly
VFR conditions throughout the CWA with the potential of seeing lower
categories when a storm is overhead or nearby. Certain sites such as
KBCE and other valleys have good potential for fog and lowered
ceilings that could put their category into IFR or LIFR. The best
chance for these lowered flight categories is overnight.
&&
.FIRE WEATHER...
A moist southwest flow will remain in place across the area today
as a storm system over the West Coast starts to move inland.
Abundant moisture can be expected over the area, but especially
across southern and eastern Utah where widespread wetting rains
and scattered thunderstorms are expected. Farther north and west,
the airmass will be a bit drier, but isolated to scattered strong
thunderstorms producing gusty winds and hail will be possible
there. Outside of thunderstorms, the western valleys are expected
to see breezy conditions once again this afternoon.
As the storm system lifts across northern Utah late tonight into
tomorrow, the flow will turn westerly and cut off the moisture
surge. This will lead to a quick drying trend with only a few
lingering showers and thunderstorms by tomorrow afternoon. This
drier airmass will remain in place through the early part of next
week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Severe Thunderstorm Watch until 8 PM MDT this evening for
UTZ101>113-115>126-128-129.
Flood Watch until midnight MDT tonight for UTZ113-117-120-121-
128>131.
Flood Watch until 9 PM MDT this evening for UTZ122>125-127.
WY...Severe Thunderstorm Watch until 8 PM MDT this evening for WYZ021.
&&
PUBLIC...Church
AVIATION...Cecava
FIRE WEATHER...Church
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpIn the hours before
Special weather statement, Sep 21, 1:06 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
106 PM MDT Wed Sep 21 2022
UTZ101>108-110-111-211945-
Salt Lake Valley UT-Eastern Box Elder County UT-Wasatch Back UT-
Northern Wasatch Front UT-Utah Valley UT-Wasatch Mountains I-
80 North UT-Tooele and Rush Valleys UT-Cache Valley/Utah Portion UT-
Great Salt Lake Desert and Mountains UT-Wasatch Mountains South of I-
80 UT-
106 PM MDT Wed Sep 21 2022
...Strong thunderstorms will impact portions of Weber...central
Cache...southeastern Box Elder...Salt Lake...Davis...southwestern
Morgan...northwestern Summit...northwestern Utah and east central
Tooele Counties through 145 PM MDT...
At 105 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Corinne to near Salt Lake
City International Airport to near Tooele. Movement was northeast at
35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Salt Lake City, West Valley City, Sandy, Ogden, Layton, Logan,
Murray, Bountiful, Tooele, Farmington, Brigham City, Grantsville,
Tremonton, Morgan, Hill Air Force Base, Cache, West Jordan,
Taylorsville, South Jordan and Lehi.
This includes the following highways...
Interstate 15 between mile markers 281 and 385.
Interstate 84 between mile markers 38 and 112.
Interstate 80 in Utah between mile markers 91 and 135.
US Route 89 between mile markers 459 and 462.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
&&
LAT...LON 4111 11150 4018 11194 4039 11253 4083 11232
4149 11244 4176 11224 4193 11186
TIME...MOT...LOC 1905Z 203DEG 29KT 4146 11233 4082 11208 4047 11230
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Sep 21, 1:43 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
143 PM MDT Wed Sep 21 2022
UTZ101-102-115-212030-
Western Millard and Juab Counties UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
143 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of north central
Juab...west central Utah and southeastern Tooele Counties through 230
PM MDT...
At 142 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Vernon, or 28 miles northwest of Nephi, moving
north at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vernon, Tooele Army Depot South, Faust, Lofgreen and Tintic Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 800 PM MDT for
central and northern Utah.
&&
LAT...LON 4028 11267 4035 11216 4028 11216 4026 11218
4021 11216 4013 11217 4010 11216 4005 11218
4000 11215 3982 11215 3976 11235
TIME...MOT...LOC 1942Z 173DEG 32KT 3989 11231
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKLocal storm report, Sep 21, 1:55 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
155 PM MDT WED SEP 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST 19 WNW DUGWAY 40.35N 113.08W
09/21/2022 M59 MPH TOOELE UT MESONET
MEASURED FROM DPG14.
&&
JULIE.A.CUNNINGHAMSpecial weather statement, Sep 21, 2:00 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
200 PM MDT Wed Sep 21 2022
UTZ108-110-212045-
Wasatch Back UT-Wasatch Mountains I-80 North UT-
200 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of eastern Weber...
southeastern Cache...west central Rich and northwestern Morgan
Counties through 245 PM MDT...
At 200 PM MDT, Doppler radar was tracking a strong thunderstorm near
Morgan, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Morgan, Huntsville, Nordic Valley, Mountain Green, Causey Reservoir,
Pineview Reservoir, Eden, Powder Mountain, Stoddard, Peterson,
Snowbasin and Liberty.
This includes Interstate 84 between mile markers 90 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
&&
LAT...LON 4142 11128 4102 11166 4115 11191 4117 11191
4157 11170
TIME...MOT...LOC 2000Z 207DEG 29KT 4113 11172
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MWSpecial weather statement, Sep 21, 2:07 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
207 PM MDT Wed Sep 21 2022
UTZ101-105-106-111-212030-
Salt Lake Valley UT-Utah Valley UT-
Great Salt Lake Desert and Mountains UT-Wasatch Mountains South of I-
80 UT-
207 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of southeastern Salt
Lake and northwestern Utah Counties through 230 PM MDT...
At 207 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lehi, or 13 miles northwest of Provo, moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Valley City, Sandy, Murray, West Jordan, Taylorsville, South
Jordan, Lehi, Draper, Riverton, Pleasant Grove, Cottonwood Heights,
Midvale, Holladay, American Fork, Herriman, Eagle Mountain, Lindon,
Alpine, Bluffdale and Kearns.
This includes Interstate 15 between mile markers 276 and 301.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
&&
LAT...LON 4024 11179 4024 11197 4066 11207 4067 11171
TIME...MOT...LOC 2007Z 178DEG 30KT 4032 11188
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CRKSpecial weather statement, Sep 21, 2:31 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Salt Lake City UT
231 PM MDT Wed Sep 21 2022
UTZ109-110-212115-
Bear Lake and Bear River Valley UT-Wasatch Mountains I-80 North UT-
231 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of northeastern Cache
and northern Rich Counties through 315 PM MDT...
At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Garden, or 11 miles southwest of Laketown, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Laketown, Bear Lake Idaho Portion, Garden City, Garden, Bear Lake,
Meadowville, Pickelville, Beaver Mountain and Lakota.
This includes the following highways...
US Route 89 between mile markers 473 and 502.
Utah Route 30 between mile markers 110 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Bear Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
&&
LAT...LON 4196 11104 4164 11145 4174 11163 4200 11163
4201 11114 4200 11105
TIME...MOT...LOC 2030Z 203DEG 18KT 4174 11150
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MWThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 11:59 AM MDT | Special Weather Statement | SLC | Box Elder | 31 min |
| Sep 21, 12:17 PM MDT | Flash Flood Warning | SLC | Kane | 3 hr |
| Sep 21, 12:18 PM MDT | Special Weather Statement | SLC | Davis | 42 min |
| Sep 21, 12:26 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard, Utah | 34 min |
| Sep 21, 12:32 PM MDT | Special Weather Statement | SLC | Salt Lake | 43 min |
| Sep 21, 12:37 PM MDT | Special Weather Statement | SLC | Sanpete | 38 min |
| Sep 21, 12:38 PM MDT | Special Weather Statement | SLC | Sevier | 37 min |
| Sep 21, 12:41 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 34 min |
| Sep 21, 12:58 PM MDT | Special Weather Statement | SLC | Kane | 32 min |
| Sep 21, 1:06 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Salt Lake, Weber | 39 min |
| Sep 21, 1:10 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Weber | 35 min |
| Sep 21, 1:29 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 31 min |
| Sep 21, 1:43 PM MDT | Special Weather Statement | SLC | Juab | 47 min |
| Sep 21, 1:48 PM MDT | Severe Thunderstorm Warning | SLC | Utah | 27 min |
| Sep 21, 1:59 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 31 min |
| Sep 21, 2:00 PM MDT | Special Weather Statement | SLC | Morgan | 45 min |
| Sep 21, 2:04 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 26 min |
| Sep 21, 2:07 PM MDT | Special Weather Statement | SLC | Salt Lake | 23 min |
| Sep 21, 2:08 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 6 hr |
| Sep 21, 2:11 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 24 min |
| Sep 21, 2:18 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Morgan, Rich, Weber | 27 min |
| Sep 21, 2:31 PM MDT | Special Weather Statement | SLC | Rich | 44 min |
| Sep 21, 2:33 PM MDT | Special Weather Statement | SLC | Davis | 42 min |
| Sep 21, 2:34 PM MDT | Special Weather Statement | SLC | Morgan | 41 min |
| Sep 21, 2:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 32 min |
| Sep 21, 2:59 PM MDT | Special Weather Statement | SLC | Davis | 31 min |
| Sep 21, 3:03 PM MDT | Special Weather Statement | SLC | Rich | 42 min |
| Sep 21, 3:05 PM MDT | Special Weather Statement | SLC | Box Elder | 40 min |
| Sep 21, 3:09 PM MDT | Special Weather Statement | SLC | Juab | 36 min |
| Sep 21, 3:28 PM MDT | Special Weather Statement | SLC | Davis, Weber | 47 min |
| Sep 21, 3:31 PM MDT | Special Weather Statement | SLC | Utah | 44 min |
| Sep 21, 3:42 PM MDT | Special Weather Statement | SLC | Box Elder | 33 min |
| Sep 21, 3:47 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 28 min |
| Sep 21, 4:17 PM MDT | Flash Flood Warning | SLC | Tooele | 5 hr |
| Sep 21, 4:23 PM MDT | Special Weather Statement | SLC | Sevier | 37 min |
| Sep 21, 4:36 PM MDT | Special Weather Statement | SLC | Kane | 39 min |
| Sep 21, 5:14 PM MDT | Special Weather Statement | SLC | Kane | 31 min |
| Sep 21, 5:55 PM MDT | Special Weather Statement | SLC | Box Elder | 50 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.